A note on the limit points associated withthe generalized abc-conjecture for ℤ[t]

Daniel Davies

Colloquium Mathematicae (1996)

  • Volume: 71, Issue: 2, page 329-333
  • ISSN: 0010-1354

How to cite

top

Davies, Daniel. "A note on the limit points associated withthe generalized abc-conjecture for ℤ[t]." Colloquium Mathematicae 71.2 (1996): 329-333. <http://eudml.org/doc/210445>.

@article{Davies1996,
author = {Davies, Daniel},
journal = {Colloquium Mathematicae},
keywords = {abc conjecture; function fields},
language = {eng},
number = {2},
pages = {329-333},
title = {A note on the limit points associated withthe generalized abc-conjecture for ℤ[t]},
url = {http://eudml.org/doc/210445},
volume = {71},
year = {1996},
}

TY - JOUR
AU - Davies, Daniel
TI - A note on the limit points associated withthe generalized abc-conjecture for ℤ[t]
JO - Colloquium Mathematicae
PY - 1996
VL - 71
IS - 2
SP - 329
EP - 333
LA - eng
KW - abc conjecture; function fields
UR - http://eudml.org/doc/210445
ER -

References

top
  1. [Br] J. Browkin, private communication. 
  2. [B-B] J. Browkin and J. Brzeziński, Some remarks on the abc-conjecture, Math. Comput. 62 (1994), 931-939. Zbl0804.11006
  3. [V] P. Vojta, Diophantine Approximations and Value Distribution Theory, Lecture Notes in Math. 1239, Springer, Berlin, 1987. Zbl0609.14011

NotesEmbed ?

top

You must be logged in to post comments.